# SDR DALA2015022101530

- Difficulty date: February 20, 2015
- Submitted: February 23, 2015
- Operation: Air carrier
- Aircraft: N977DL
- Make and model: Doug MD-88
- Aircraft serial: 53258
- Aircraft time: 62,888 hours, 46,355 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FLOOR SUPPORT AT STA Y=1136 BETWEEN LONGERONS 27L TO 26L AFT CARGO COMPT. FLOOR SUPPORT WAS REPLACED IAW SRM 51-30-2 AND ER/A 413029-14MA, REV "D".
